Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 255-266

Quasi-convex univalent functions

1Kerman University, P. O. Box 182, Kerman, Iran
2University College of Swansea, Wales, Swansea SA2 8PP, UK

Received 9 May 1979; Revised 25 June 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, a new class of normalized univalent functions is introduced. The properties of this class and its relationship with some other subclasses of univalent functions are studied. The functions in this class are close-to-convex.